# SDR EVGR060210

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480G1D6
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(EVGR)  THE FIRE DETECTION LOOP IN THE ENGINE COMPARTMENT CHAFED AGAINST SCAT TUBE CAUSING INTERMITTENT ALARM.  THE UNIT IS FIRE DETECTION SYSTEM INSTALLED UNDER STC SA1586SO.
